# SDR KCSA061374

- Difficulty date: September 29, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747209F
- Aircraft serial: 22299
- Aircraft time: 103,888 hours, 19,660 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Part number: 90085
- Part serial: 1268
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND UPPER DECK, RT EMERGENCY SLIDE LIGHT IS INOP.
